# SDR R61A2021062700504

- Difficulty date: June 9, 2021
- Submitted: June 27, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT , FWD LOWER SEAL REST FOUND CORRODED AT FR 77.  REMOVED & REPLACED AFT CARGO DOOR FWD LOWER SEAL REST @ FR 77 IAW EMB 175 SRM 51-21-01, 51-21-02 & AMM 20-10-01
